# SDR SWAA2022032146749

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT FROM STA 727 - 767 RBL 21 WL 155 / AFT CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-02-0G-0. REPLACED FLOOR TO SIDEWALL SUPPORT WITH ITEM # BAC1496-377#7075T62. LOT # 5079878 P.O. # 728017. LOCATED AND DRILLED PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DRAWING 146A7500 REV. - - SPLICE LOCATED AT STA. 727F+14 RBL 21
